# SDR UALA2010100803745

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 71,636 hours, 22,857 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVER THE WING DOOR EMERGENCY EXIT SIGN LIGHT INOP.  REPLACED SIGN ASSY DUE BALLAST DEFECTIVE, PN 11-5833-3, IAW MM.  OPS CHECK GOOD.
